Accessibility navigation

IDA and Hankel operators on Fock spaces

Hu, Z. and Virtanen, J. A. (2023) IDA and Hankel operators on Fock spaces. Analysis & PDE, 16 (9). pp. 2041-2077. ISSN 1948-206X

Text (Open Access) - Published Version
· Available under License Creative Commons Attribution.
· Please see our End User Agreement before downloading.

[img] Text - Accepted Version
· Restricted to Repository staff only


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.2140/apde.2023.16.2041


We introduce a new space IDA of locally integrable functions whose integral distance to holomorphic functions is finite, and use it to completely characterize boundedness and compactness of Hankel operators on weighted Fock spaces. As an application, for bounded symbols, we show that the Hankel operator Hf is compact if and only if H¯f is compact, which complements the classical compactness result of Berger and Coburn. Motivated by recent work of Bauer, Coburn, and Hagger, we also apply our results to the Berezin–Toeplitz quantization.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:104927
Publisher:Mathematical Sciences Publishers


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation